# SDR JJBA20250811032

- Difficulty date: August 4, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1 FUSE SKIN AT FR 75 AND AT STR 2L CRACKED. REPAIR DOUBLER ON LH REAR FUSE I SKIN AT FR 75 AND AT STR 2L
